Estimation of dynamic discrete choice models by maximum likelihood and the simulated method of moments


Eisenhauer, Philipp ; Heckman, James J. ; Mosso, Stefano



DOI: https://doi.org/10.1111/iere.12107
URL: https://onlinelibrary.wiley.com/doi/full/10.1111/i...
Additional URL: https://www.ncbi.nlm.nih.gov/pubmed/26494926
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: International Economic Review
Volume: 56
Issue number: 2
Page range: 331-357
Place of publication: Malden, MA
Publishing house: Wiley-Blackwell
ISSN: 0020-6598 , 0020-6598
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item